# SDR ASOA20180808048

- Difficulty date: July 18, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 40,806 hours, 24,338 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566881001
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION,  FOUND CRACK ON LEFT WING RIB 21 AROUND RIVET HOLE .250 LENGTH. MAINTENANCE PERFORMED REPAIR IA/W SRM 1142  57-20-07 AND ETD 2018-145-080654.
